# SDR FDEA201107222905

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R5327027802000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 251WH HAS 12 IN CRACK FABRICATED REPLACEMENT PANEL 251WH IAW DWG SRZ-25-005, REV J.
